It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board

  • Omeprozal causing my chest to be sore?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-08-2014, 09:55 AM   #1
    JGOOD
    Junior Member
    (male)
     
    JGOOD's Avatar
     
    Join Date: Apr 2014
    Posts: 11
    JGOOD HB User
    Omeprozal causing my chest to be sore?

    I have a dumb question. I have been diagnised with GERD and I know that it can cause chest pain. I have been taking Omeprazol for about a month now and noticed that my chest is sore. Not just the pains that comes with GERD but actual sore to the touch. My left breast is more sore than my right but they both are sore. My question is this...can Omeprazol make my chest muscles sore? I also have side and stomache pain as well but not as often as my chest. I do know that some medications have side affects but not sure about this one. Any info or feedback would be appreciated. Thanks.

    Last edited by JGOOD; 04-08-2014 at 09:59 AM.

     
    Sponsors Lightbulb
       
    Old 04-09-2014, 09:22 AM   #2
    gleon
    Junior Member
    (male)
     
    gleon's Avatar
     
    Join Date: Apr 2014
    Location: South Carolina
    Posts: 44
    gleon HB Usergleon HB User
    Re: Omeprozal causing my chest to be sore?

    I have the chest symptoms too. These, along with other symptoms, have gotten worse since I was placed on Nexium. I have reduced my intake of Nexium and at some point in time, I will discontinue using it. For nearly a year now I have been getting samples and even AstraZeneca sent me some free of charge in the mail I cannot afford this so I will be treating myself with Prevacid, which is what the pharmacist recommended I should take if I cannot afford the expensive drugs. But I do not even feel good about taking Prevacid. I have made an appointment to see somebody else. I recommend you do the same.

     
    Old 04-10-2014, 03:55 PM   #3
    checkers10
    Member
    (female)
     
    checkers10's Avatar
     
    Join Date: Apr 2014
    Location: Tennessee
    Posts: 69
    checkers10 HB Usercheckers10 HB User
    Re: Omeprozal causing my chest to be sore?

    Im on Omeprazole 40mgs now my ribs are very sore even more so now that they upped it to from 20mgs. Just now realizing after reading here that the two maybe connected :/

     
    Old 04-11-2014, 09:14 AM   #4
    kacyc
    Senior Veteran
    (female)
     
    kacyc's Avatar
     
    Join Date: May 2012
    Location: London, UK
    Posts: 641
    kacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB Userkacyc HB User
    Re: Omeprozal causing my chest to be sore?

    Omeprazole can cause bone pain, and muscle pain. The ribs are often affected and become sore from this drug.

     
    Old 04-16-2014, 04:17 PM   #5
    lisad1962
    Junior Member
    (female)
     
    lisad1962's Avatar
     
    Join Date: Apr 2014
    Location: USA
    Posts: 10
    lisad1962 HB User
    Re: Omeprozal causing my chest to be sore?

    Hi Jgood - Yes. I have the same problem. I was on Nexium for 3 weeks and it happened. I was on Aciphex for 2-3 weeks and it happened. I am now on Omeprazole and it is happening again. I was off for at least 3 weeks before the omeprazole and it went away. I don't take any other meds so I know it is from this type of med. It also happened on H2 blockers. I have non-erosive esophagitis and I need to get rid of this. Docs don't seem to understand this pain. Have you spoken to your doc about this?

     
    Closed Thread

    Tags
    chest, gerd, omeprazole



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:16 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!